Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aniket

pls advice on accutane and hair

i am on accutane this is my 7th day of accutane i haven't experiencing hair fall yet

I AM TAKING 5MG A DAY

WHAT CARE SHOULD I TAKE TO PREVENT HAIR FROM DAMAGING AND THINING???

Share this post


Link to post
Share on other sites

Biotin, although I don't think you will experience much hair thinning if any on such a low dose. Also I suggest really babying the hair and getting some deep moisturizing treatments to use on your hair atleast weekly. This is what I've been recommended from others and in my opinion it's solid advice although I think a little extra hair loss/shedding might be inevitable while on accutane but I believe you can reduce and prevent this side effect in the long run. I already shed more than your average due to hair dye etc. so I'm hoping the hair care and biotin will prevent things from getting too bad. Good Luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×